Feeling a little lost again on my rollercoaster ride and looking for some advice.......
I had my second 3 month prostap back in sept along with tibolone hrt this time. As expected my symptoms got worse before they got better. the idea was that if this worked i would be put down for a hysterectomy. During this latest injection i developed persistant pain in my right hip which at times was quite severe. I did not have this prior. It feels like its bone pain and is different to my endo pain. I went back to see my bsge specialist again and he is adamant that this hip pain is not gyaecological nor is it to do with the prostap so has put my treatments on hold now until i get my hip problem resolved. so now im not taking anything at all so just waiting for the prostap to wear off and the fun and games to begin again he said that my gp must refer me to ortho to get this sorted first. so... my gp sent me for an xray which was clear (apart from showing signs of degenerative sympysis pubis) and my bloods show vit d deficiency but now they say that is insufficient for a referal to ortho.
i really thought it would be the prostap especially as it has eased over the last couple of weeks but is still there. if i had a hyster does it mean i would suffer the same then? sorry for the moan but it is really getting me down at the moment as the days, weeks, months, years are just passing me by